Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 3204652, 6 pages
https://doi.org/10.1155/2017/3204652
Research Article

Multistep High-Order Methods for Nonlinear Equations Using Padé-Like Approximants

Instituto de Matemática Multidisciplinar, Universitat Politècnica de València, Camino de Vera, s/n, 46022 Valencia, Spain

Correspondence should be addressed to Juan R. Torregrosa; se.vpu.tam@errotrj

Received 23 May 2017; Accepted 29 August 2017; Published 3 October 2017

Academic Editor: Chuanxi Qian

Copyright © 2017 Alicia Cordero et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Ostrowski, Solution of Equations and Systems of Equations, Academic Press, London, UK, 1966. View at MathSciNet
  2. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. S. Petković, B. Neta, L. D. Petković, and J. Džunić, Multipoint Methods for Solving Nonlinear Equations, Academic Press, Amsterdam, The Netherlands, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. Bi, H. Ren, and Q. Wu, “Three-step iterative methods with eighth-order convergence for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 105–112, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. Cordero, J. R. Torregrosa, and M. a. Vassileva, “Three-step iterative methods with optimal eighth-order convergence,” Journal of Computational and Applied Mathematics, vol. 235, no. 10, pp. 3189–3194, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Liu and X. Wang, “Eighth-order methods with high efficiency index for solving nonlinear equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3449–3454, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. R. Sharma and R. Sharma, “A new family of modified Ostrowski's methods with accelerated eighth order convergence,” Numerical Algorithms, vol. 54, no. 4, pp. 445–458, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “New modifications of Potra-Pták’s method with optimal fourth and eighth orders of convergence,” Journal of Computational and Applied Mathematics, vol. 234, no. 10, pp. 2969–2976, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. X. Wang and L. Liu, “New eighth-order iterative methods for solving nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 234, no. 5, pp. 1611–1620, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. B. Neta and M. S. Petković, “Construction of optimal order nonlinear solvers using inverse interpolation,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2448–2455, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. K. J. Fidkowski, T. A. Oliver, J. Lu, and D. L. Darmofal, “p-Multigrid solution of high-order discontinuous Galerkin discretizations of the compressible Navier-Stokes equations,” Journal of Computational Physics, vol. 207, no. 1, pp. 92–113, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Amat and S. Busquier, Advances in Iterative Methods for Nonlinear Equations, vol. 10, Springer, Berlin, Germany, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  13. D. D. Bruns and J. E. Bailey, “Nonlinear feedback control for operating a nonisothermal CSTR near an unstable steady state,” Chemical Engineering Science, vol. 32, no. 3, pp. 257–264, 1977. View at Publisher · View at Google Scholar · View at Scopus
  14. J. A. Ezquerro, J. M. Gutiérrez, M. A. Hernández, and M. A. Salanova, “Chebyshev-like methods and quadratic equations,” Revue d’Analyse Numérique et de Théorie de l’Approximation, vol. 28, no. 1, pp. 23–35, 1999. View at Google Scholar · View at MathSciNet
  15. Y. Zhang and P. Huang, “High-precision Time-interval Measurement Techniques and Methods,” Progress in Astronomy, vol. 24, no. 1, pp. 1–15, 2006. View at Google Scholar
  16. Y. He and C. Ding, “Using accurate arithmetics to improve numerical reproducibility and stability in parallel applications,” The Journal of Supercomputing, vol. 18, no. 3, pp. 259–277, 2001. View at Publisher · View at Google Scholar · View at Scopus
  17. N. Revol and F. Rouillier, “Motivations for an arbitrary precision interval arithmetic and the MPFI library,” Reliable Computing, vol. 11, no. 4, pp. 275–290, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  18. R. F. King, “A family of fourth order methods for nonlinear equations,” SIAM Journal on Numerical Analysis, vol. 10, pp. 876–879, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. K. Maheshwari, “A fourth order iterative method for solving nonlinear equations,” Applied Mathematics and Computation, vol. 211, no. 2, pp. 383–391, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. S. Weerakoon and T. G. Fernando, “A variant of Newton's method with accelerated third-order convergence,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 13, no. 8, pp. 87–93, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  21. A. Cordero and J. R. Torregrosa, “Variants of Newton's method using fifth-order quadrature formulas,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 686–698, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus